# SDR AALA201711279003

- Difficulty date: November 2, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,606 hours, 24,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Part number: D53370901210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK INDICATION ON FASTENER HOLE TYPE "A" ON PRESSURE PANEL (FLOOR FORWARD STRUCTURE) AT FR 36 AND Y1292. REPAIRED PRESSURE PANEL (FLOOR FORWARD STRUCTURE) PER EO 5316Y209, STEP C.
